Hi everyone, I went to the Dr. today because I am having a hard time all around. He prescribed me chantix. I have been on getquit and I think that DS is much more help for me, though I will take all the help I can get at this point. He also took blood to check thyroid again for proper function and increased paxil. I was reading and it say's that chantix can cause depression and even suicidal tendencies. This could be a problem for me as that already exists. Has anyone had that side effect, if so how bad. I begin taking it tomarrow.
Posts You May Be Interested In
Hi i found out i had hcv about 4 years ago but i think i may have had it for 15+ years. Anyway i started harvoni on the 1st of sept 2018 so im into my 3rd day. The first 2 days i fealt ill. Weak and sickly. But today for the first time in years i woke up full of energy and feeling fabulous..i have cleaned the full house and even satvin my living room all day..normally im in bed for naps 4 or 5...
Why did I quit smoking???? Well, originally when I "started" to quit I was just tired of seeing the money go up in smoke... literally. That didn't really work...Oh, I cut down a lot from one pack to 4 smokes a day.....Yeah, I can live with this. Then 4.5 years ago my husband got sick and went to the Doctor. Words I didn't like, couldn't pronounce, couldn't spell started to become part of our...